# SDR IPXA1B67799

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U589663
- Condition: Damaged
- Location: Bs 1982
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL STA 1982 DAMAGED REF EO B747-532 0-42973-A 1ST DAMAGE AREA HAS 3 HORS IN A 2X1 IN AREA.  REPAIRED IAW SRM 53-00-50, REPAIR 1 4D.
